Question about Ultram

Discussion in 'Fibromyalgia Main Forum' started by megchampagne, May 18, 2006.

  1. megchampagne

    megchampagne New Member

    I've been taking Ultram for a little over a week now and I am still feeling nauseous almost constantly. Today was the first time I had an appetite enough to eat a full meal, and it wasn't even a real meal, since it was KFC. LOL!

    Anyways... Does the nausea go away? Please say yes, please say yes.
  2. sueliza

    sueliza New Member

    I have had nausea from Ultram a few times, but not regularly. I think it hits me when I take it on an empty stomach.

    How high of a dose are you taking? I usually only take 25 mg once a day and I have gotten nauseous when I took 50 mg at once. Maybe you could slowly increase your dose?

    Sorry I couldn't be more help. :)

    Sue
  3. kriket

    kriket New Member



    I take 50mg of ultram as needed. Usually one a day and I got nausiated the first few times I took it too. If I have very little or nothing on my tummy I still get kind of nautious. Just make sure you eat something right when or before you take it. Hopefully it will get better. It has with me. Hope this helps.


    Kriket
  4. Jeanne-in-Canada

    Jeanne-in-Canada New Member

    taking it w/ food would make a difference too.

    I don't take Ultram, yet, anyway. Canada just recently let it in, so I'm looking forward to trying it. I think they call it Tramathet here though, and they dont have the kind w/out acetaminaphine yet either.

    Anyway, when I do take codeine or oxy, I can get nauseaus if I take too high a dose. And that's after 15 yrs of regular use. So I'm careful to start w/ a smaller dose, and add on if I need to. I take an esp. small dose if it's early in the afternoon, which I rarely do anyway, just because it hits me so much harder. I don't ever take it in the morning, just can't handle it until I'm very good and awake.


    jeanne
  5. TXFMmom

    TXFMmom New Member

    Take it with food and the nausea will subside, even if it is dry toast.

    I do get a transient dizziness with Ultram and that is about it.
  6. I cannot take it, it gives me a horrible headache.
  7. hot-tubgirl

    hot-tubgirl New Member

    i first took ultram as part of a study and they put me immediately on high dose several times a day. I had a terrible reaction. extreme nausea, headache, dizziness - felt crazy. i dropped out of the study. but later on in desparation i tried it again. the nausea went away and i very slowly increased dosage. do not have any problems with nausea now. so maybe take it slow and the nausea will go away. good luck. its helped me a lot.

[ advertisement ]